# SDR FDEA201205081762

- Difficulty date: May 8, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 78002970
- Condition: Arced
- Location: Bs 1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FEEDER CABLE AT STA 1481  ARCED ON FLOORBEAM.  R & R IAW SWPM 20-20-01, REV 26.0 AND AMM 20-30-10-2, REV 72.0 WIRING CONTINUITY CHECK CARRIED OUT IAW WDM 24-22-11, REV 74.0   FOUND SATISFACTORY.  APU OPS TEST CARRIED OUT IAW AMM 49-10-00-2,   REV 72.0  AND NICKEL CADMIUM BATTERY OPS TEST CARRIED OUT IAW AMM 24-34-02-700-802, REV 72.0  FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 114.
